# SDR GLBA202182

- Difficulty date: November 18, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 15,775 hours, 19,572 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN-TRANSIT LIGHT STAYS ON WITH GEAR UP, R&R LT UP-LOCK SWITCH
